Item


Erratum to: A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase (Bulletin of Mathematical Biology, (2016), 78, 12, (2427-2454), 10.1007/s11538-016-0227-4)

Es tracta d’un erratum de l’article publicat a ’Bulletin of Mathematical Biology’, 2016, vol. 78, núm. 12, p. 2427-2454. DOI https://doi.org/10.1007/s11538-016-0227-4

After a presentation of the paper cited above at a workshop on Dynamic Networks at the Isaac Newton Institute for Mathematical Sciences, Cambridge, Prof. Frank Ball in discussions explained two potential errors in our analysis. After further discussions, this was indeed confirmed. One mistake was an oversight, whereas the second one was more subtle. It turns out that the first mistake has impacts on the results of the paper, whereas the second one can be repaired and hence has no effect on the results

Society for Mathematical Biology

Author: Britton, Tom
Juher, David
Saldaña Meca, Joan
Abstract: Es tracta d’un erratum de l’article publicat a ’Bulletin of Mathematical Biology’, 2016, vol. 78, núm. 12, p. 2427-2454. DOI https://doi.org/10.1007/s11538-016-0227-4
After a presentation of the paper cited above at a workshop on Dynamic Networks at the Isaac Newton Institute for Mathematical Sciences, Cambridge, Prof. Frank Ball in discussions explained two potential errors in our analysis. After further discussions, this was indeed confirmed. One mistake was an oversight, whereas the second one was more subtle. It turns out that the first mistake has impacts on the results of the paper, whereas the second one can be repaired and hence has no effect on the results
Document access: http://hdl.handle.net/2072/300874
Language: eng
Publisher: Society for Mathematical Biology
Rights: Tots els drets reservats
Subject: Epidèmies -- Models matemàtics
Epidemics -- Mathematical models
Processos de ramificació
Branching processes
Processos estocàstics
Stochastic processes
Title: Erratum to: A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase (Bulletin of Mathematical Biology, (2016), 78, 12, (2427-2454), 10.1007/s11538-016-0227-4)
Type: info:eu-repo/semantics/article
Repository: Recercat

Subjects

Authors